# SDR CA020116005

- Difficulty date: January 8, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 13 hours
- Engine: Pwa PT6A67A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: AN5C32A
- Condition: Worn
- Location: Tail Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING THE ANNUAL INSPECTION MAINTENANCE REMOVED BOLT AN5C-32A, AS PER INSPECTION SCHEDULE. THEY FOUND THAT THE BOLT WAS BADLY WORN AND THAT THREADS WERE DAMAGED.
